# SDR IPXA2M73285

- Difficulty date: April 3, 2012
- Submitted: May 4, 2012
- Operation: Air carrier
- Aircraft: N260UP
- Make and model: Doug MD-11F
- Aircraft serial: 48418
- Aircraft time: 65,288 hours, 12,250 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Fitting
- Condition: Loose
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: 4C, FOUND ONE LOOSE FASTENER ON FWD SIDE OF THE RT SIDE OF THE NR 4 BANJO FI TTING.  ACCOMPLISHED REPAIR AT NR 4 BANJO FITTING RT SIDE IAW EA 011- 5530-01-A3796, REV I/R AND EO MD11-5530-46851-A.
